MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, UROLOGICAL

UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, UROLOGICAL
Model Number 421566
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
End user reports "some of the gc glides included in the sample pack felt particularly uncomfortable, "stating there was a scratching/pinching sensation 6 to 8 inches into insertion of catheter" he said it felt like around the eyelets there was a "hangnail on there" with insertion.He did not force them in further when he felt this and removed them.He did not experience any bleeding.No harm reported.He did not examine the catheters after removal to see or feel with his hand if there were any deformities on the eyelets or on the catheter as he felt with insertion.He said he has very calloused hands and likely wouldn't have been able to feel any subtle defects anyways.He discarded them.He was also prepping them correctly as well prior to use." this emdr covers the unknown number of catheters associated with the defects.
 
Additional Manufacturer Narrative
Review of the dhr showed that all relevant tests required during the manufacturing and packaging process and final product release had been fulfilled and met the requirements.No nonconformances were identified for this lot.No similar complaint has been received on lot 5h04671 and malfunction code uca-pmc07.02 catheter shaft, balloon, tip or eyelets too rough/jagged edges or too sharp.Affected quantity is (b)(6) percent ((b)(6)), which is within the 04-aql limit applicable to this type of issue.The process parameters were adjusted within the validated window.The machine logbook was reviewed, and no records related to this issue were found.Additionally, no ncs were identified during the sterilization process.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
GENTLECATH GLIDE
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
courtney smith
7815 national service road
suite 600
greensboro, NC 27409
6032470255
MDR Report Key24755387
Report Number3005778470-2026-00545
Device Sequence Number9100997
Product Code KOD
UDI-Device Identifier30768455143536
UDI-Public30768455143536
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K161344
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number421566
Device Lot Number5H04671
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date04/28/2026
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age63 YR
Patient SexMale